# SDR SWIA200413354

- Difficulty date: May 25, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 10,676 hours, 14,546 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 12064207615
- Part serial: 120295
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 372 hours, 494 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING FLAP RETRACTION, RECEIVED CONTROL FAULT MESSAGE NUMEROUS TIMES.  WOULD NOT RESET.  REMOVED AND REPLACED FLAP SELECTOR LEVER ASSY WITH SERVICEABLE.  OPS CHECK GOOD.
